

Desertcart purchases this item on your behalf and handles shipping, customs, and support to Iceland.
๐ Sleep tight, fight flu right โ max strength relief that works while you rest!
Amazon Basics Nighttime Severe Cold and Flu Syrup delivers maximum strength relief with 650 mg acetaminophen, 20 mg dextromethorphan HBr, 12.5 mg doxylamine succinate, and 10 mg phenylephrine HCl per dose. This alcohol-free, sugar-free, and gluten-free berry-flavored syrup is formulated for adults and children 12 years and older to alleviate pain, fever, cough, congestion, and allergy symptoms, helping you rest through the night.



























| ASIN | B00ASEO13A |
| ASIN | B00ASEO13A |
| Active Ingredients | Acetaminophen |
| Additional Features | Clinically Proven |
| Age Range Description | Adult |
| Best Sellers Rank | #1,071 in Our Brands ( See Top 100 in Our Brands ) #48 in Cold & Flu Medicine |
| Brand Name | Amazon Basics |
| Container Type | Bottle |
| Customer Reviews | 4.7 4.7 out of 5 stars (3,930) |
| Date First Available | June 23, 2013 |
| Flavor | Berry |
| Global Trade Identification Number | 00370030145201 |
| Item Dimensions | 2.5 x 2.5 x 7.25 inches |
| Item Form | Syrup |
| Item Weight | 1.14 g |
| Manufacturer | Amazon.com LLC |
| Manufacturer | Amazon.com LLC |
| Model Name | Nightime Severe Cold and Flu Max Strength Alcohol Free |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Cold and Flu Control |
| Product Dimensions | 2.5 x 2.5 x 7.25 inches; 0.04 ounces |
| Specific Uses For Product | Cough |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Head |
| UPC | 370030145201 195515119627 |
| Unit Count | 12 Fluid Ounces |
Trustpilot
1 week ago
2 months ago